Alcôves et p-rang des variétés abéliennes
[Alcoves and p-rank of abelian varieties]
Annales de l'Institut Fourier, Volume 52 (2002) no. 6, pp. 1665-1680.

We study the relation between the p-rank of abelian varieties in characteristic p and the Kottwitz-Rapoport’s stratification of the special fiber modulo p of the moduli space of principally polarized abelian varieties with Iwahori type level structure on p. In particular, the density of the ordinary locus in that special fiber is proved.

On étudie la relation entre le p-rang des variétés abéliennes en caractéristique p et la stratification de Kottwitz-Rapoport de la fibre spéciale en p de l’espace de module des variétés abéliennes principalement polarisées avec structure de niveau de type Iwahori en p. En particulier, on démontre la densité du lieu ordinaire dans cette fibre spéciale.

DOI: 10.5802/aif.1930
Classification: 14K10,  20G05
Keywords: abelian varieties, p-rank, local models, alcoves
Ngô, Bao Chau 1; Genestier, Alain 2

1 Université Paris-Nord, Département de Mathématiques, avenue J.-B. Clément, 93430 Villetaneuse (France)
2 Université Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay Cedex (France)
@article{AIF_2002__52_6_1665_0,
     author = {Ng\^o, Bao Chau and Genestier, Alain},
     title = {Alc\^oves et $p$-rang des vari\'et\'es ab\'eliennes},
     journal = {Annales de l'Institut Fourier},
     pages = {1665--1680},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {6},
     year = {2002},
     doi = {10.5802/aif.1930},
     zbl = {1046.14023},
     mrnumber = {1952527},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1930/}
}
TY  - JOUR
AU  - Ngô, Bao Chau
AU  - Genestier, Alain
TI  - Alcôves et $p$-rang des variétés abéliennes
JO  - Annales de l'Institut Fourier
PY  - 2002
DA  - 2002///
SP  - 1665
EP  - 1680
VL  - 52
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1930/
UR  - https://zbmath.org/?q=an%3A1046.14023
UR  - https://www.ams.org/mathscinet-getitem?mr=1952527
UR  - https://doi.org/10.5802/aif.1930
DO  - 10.5802/aif.1930
LA  - fr
ID  - AIF_2002__52_6_1665_0
ER  - 
%0 Journal Article
%A Ngô, Bao Chau
%A Genestier, Alain
%T Alcôves et $p$-rang des variétés abéliennes
%J Annales de l'Institut Fourier
%D 2002
%P 1665-1680
%V 52
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1930
%R 10.5802/aif.1930
%G fr
%F AIF_2002__52_6_1665_0
Ngô, Bao Chau; Genestier, Alain. Alcôves et $p$-rang des variétés abéliennes. Annales de l'Institut Fourier, Volume 52 (2002) no. 6, pp. 1665-1680. doi : 10.5802/aif.1930. http://archive.numdam.org/articles/10.5802/aif.1930/

[1] A. Beauville; Y. Laszlo Un lemme de descente, C. R. Acad. Sci. Paris, Sér. I Math, Volume 320 (1995) no. 3, pp. 335-340 | MR | Zbl

[2] G. Faltings; C.-L. Chai Degeneration of abelian varieties, Erb. Math, Springer-Verlag, 1990 | MR | Zbl

[3] A. Genestier Un modèle semi-stable de la variété de Siegel de genre 3 avec structures de niveau de type Γ 0 (p), Compositio Math, Volume 123 (2000) no. 3, pp. 303-328 | DOI | MR | Zbl

[4] U. Goertz On the flatness of local models for the symplectic group (e-print, math.AG/0011202)

[5] T. Haines Test functions for Shimura varieties: The Drinfeld case, Duke Math. J (2001), pp. 19-40 | DOI | MR | Zbl

[6] T. Haines; B.C. Ngô Nearby cycles on local models of some Shimura varieties (E-print. À paraître dans Compo. Math., math.AG/0103047) | Zbl

[7] T. Haines; B.C. Ngô Alcoves associated to special fibers of local models, e-print. À paraître dans Amer. M. Journal, math.RT/0103048

[8] J. Humphreys Reflection groups and Coxeter groups, Cambridge Studies in Advanced Mathematics, Volume 29 | MR | Zbl

[9] N. Iwahori; H. Matsumoto On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups, Inst. Hautes études Sci. Publ. Math, Volume 25 (1965), pp. 5-48 | DOI | Numdam | MR | Zbl

[10] A. de Jong The moduli spaces of principally polarized abelian varieties with Γ 0 ( p ) -level structure, J. Algebraic Geom, Volume 2 (1993) no. 4, pp. 667-688 | MR | Zbl

[11] R. Kottwitz; M. Rapoport Minuscule alcoves for GL n and G Sp 2 n , Manuscripta Math, Volume 102 (2000) no. 4, pp. 403-428 | MR | Zbl

[12] P. Norman; F. Oort Moduli of abelian varieties, Ann. of Math (2), Volume 112 (1980), pp. 419-439 | MR | Zbl

[13] M. Rapoport Communication privée (mars 2001)

[14] M. Rapoport; T. Zink Period spaces for p-divisible groups, Annals of Mathematics Studies, 141, Princeton University Press, Princeton, NJ, 1996 | MR | Zbl

Cited by Sources: